# SDR MWEA98043

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 9936579
- Condition: Chafed
- Location: Bs 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, THE LWR FLANGE OF FLOORBEAM AT FS 389 FOUND TO BE CHAFFED, LOCATED RT ABOVE FWD CARGO DOOR.  REMOVED DAMAGED AREA, FABRICATED REPAIR SEC IAW SRM 53-05 FIG 86, INSTALLED REPAIR SEC IAW SRM 53-05 AND 51-30.
